MathSciNet Relay Station
MathSciNet bibliographic data
MR2903274 46E30 (42B30)
Wang, Hongbin; Liu, Zongguang The wavelet characterization of Herz-type Hardy spaces with variable exponent. Ann. Funct. Anal. 3 (2012), no. 1, 128–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement